# SDR SWAA2022021657471

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO AFT CORNER SCUFF PLATE ON W.O. 38001-1600-0002 IAW EA 1-A53-2076 REV 11
